# SDR P5CA9700066

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Delamination
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION TO INSIDE EDGE OF NR 3 ENGINE FAN COWL.  REBONDED DELAMINATED AREA PER BAC SRM 51-40-06.
